I am always congested it seems and have trouble breathing through my nose. Nasonex helps some. I was prescribed symbocort because when i get real bad I can't breath through my mouth either. I was told it may be allergies. Was given Zyrtec. My sinus mucus swelled up so bad i could hardly breath and my face turned bright red. I did not take it again after that. I tried just general Benadryl and had the same reaction. Red face hard to breath through the nose. I was recently prescribed Allegra and am nervous to take it as it looks like it has a lot of the same medication as benadryl but stronger. Are these medications the same?
Allegra is pretty much the same but is anti-doze. It gave my daughter a bad case of insomnia. You might be best off taking 500 mg of vitamin B5. It will reduce the inflammation and thin the mucus, with no side effects. The first couple of days take 1000 mg. For me it works like a charm. In fact I had been on those dangerous inhaled steroids (like symbocort) and the B5 worked much, much better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.